# SDR P2EA00267

- Difficulty date: September 23, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, INNER FRAME CRACKED, LENGTH .375, AT BS 500B BETWEEN STRINGER 20R AND 22R.  REPAIRED FRAME AT BS 500B FROM STRINGER 20R TO 26R IAW SRM 53-10-4 FIG 1.  (M)
